Application of Faber polynomials to approximate solution of the Riemann problem

  • D. Pylak
  • M. A. Sheshko
  • P. Wójcik

Abstract

In the paper, Faber polynomials are used to derive an approximate solution of the Riemann problem on a Lyapunov curve. Moreover, an estimation of the error of the approximated solution is presented and proved.
Published
25.12.2016
How to Cite
PylakD., SheshkoM. A., and WójcikP. “Application of Faber Polynomials to approximate solution of the Riemann Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 12, Dec. 2016, pp. 1696-04, http://umj.imath.kiev.ua/index.php/umj/article/view/1954.
Section
Research articles